# SDR CA001228004

- Difficulty date: July 30, 2000
- Submitted: January 19, 2001
- Operation: General aviation
- Make and model: Dhav DHC8102
- Engine: Pwa PW121
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Doubler
- Part number: 8551084
- Condition: Cracked
- Location: Fuselage
- Part time: 18,888 hours, 20,710 cycles
- Component: Fuselage Main L, Dhav, DHC8102
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING A FLEET INSPECTION, REAR FUSELAGE WAS FOUND CRACKED AT FRAME NR 4, STRINGER NR 4, PORT SIDE/AFT FUSE, CRACK WAS REPAIRED USING DEHAVILLAND REPAIR DWG  (RD8-55-199).
